Sponsored
Percogesic Aspirin Free Pain Relief Tablets, Original Strength, Acetaminophen and Diphenhydramine, 50 ct
$13.31 when purchased online
Target Online store #3991
About this item
Highlights
- Percogesic Fast Acting Original Strength provides, prescription-free, pharmacist recommended relief for common aches and pain from headaches, arthritis, menstrual cramps and more
- Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription
- Effective analgesic with enhanced pain relief
- Pharmacist recommended, easy-to-swallow coated tablets
Description
Percogesic Original Tablets provide fast and effective relief from minor aches and pains, including headaches, muscle aches, and fever. Each tablet contains a powerful combination of acetaminophen and aspirin, two well-known pain relievers that work together to reduce pain and inflammation. Plus, the added ingredient of caffeine helps enhance the analgesic effect, providing quick relief when you need it most. Whether you're dealing with a tension headache or sore muscles after a workout, Percogesic Original Tablets are a convenient solution for on-the-go pain relief.
Trial/Mini/Travel Size: Yes
Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing
Active Ingredient Strength Value: 325 mg
Product Form: Tablet
Primary Active Ingredient: Acetaminophen
Package Quantity: 50
TCIN: 93632586
UPC: 375137004932
Origin: made in the USA
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
The above item details were provided by the Target Plus™ Partner. Target does not represent or warrant that this information is accurate or complete. On occasion, manufacturers may modify their items and update their labels.
We recommend that you do not rely solely on the information presented. If you have a specific question about this item, you may consult the item's label, contact the manufacturer directly or call Target Guest Services at 1-800-591-3869.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
acetaminophen 325.0mg diphenhydramine hci 12.5mg
Purpose
Pain reliever/Fever reducer AntihistamineUses
for temporary relief of minor aches and pains due to: ▪ headache ▪ backache ▪ muscular aches ▪ arthritis pain ▪ colds flu ▪ fever ▪ toothache ▪ premenstrual and menstrual cramps. Temporarily relieves: ▪ runny nose ▪ sneezing ▪ itchy nose and throatDirections
Do not exceed recommended dosage.Adults and children 12 years of age and older: take 2 tablets every 4-6 hours. Maximum daily dose is 8 tablets. ChildrenOther information
store at 15°-30°C (59°-86°F) avoid excessive heatInactive ingredients
,,croscarmellose sodium, fd&c yellow no. 6 lake, hypromellose, magnesium silicate, magnesium stearate, microcrystalline cellulose, mineral oil, polyethylene glycol, polyvinylpyrrolidone, pregelatinized starch, silica, sodium starch glycolate, stearic acid
Shipping details
Estimated ship dimensions: 3.3 inches length x 1.8 inches width x 1.8 inches height
Estimated ship weight: 0.11 pounds
item ships from third party seller: Hey Pharma
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.